# SDR SWAA2020070795095

- Difficulty date: June 24, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB AT HSS 120.30; 4TH VERTICAL STIFFENER WAS CRACKED.  REPAIRED STIFFENER IAW SRM 55-10-09-2R-4, PARA 4, & FIG 202.
